# SDR FDEA202403140285

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 52,325 hours, 24,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N537038
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 COURIER FLOORBOARD 222MAF DAMAGED FABRICATED ZONE 220 COURIER FLOORBOARD 222MAF ON VT MAE TRAVELER # T24/1738162 IAW   DRAWING SRZ-25-005 REVISION R MAJOR REPAIR
